# SDR F3LA2018041600323

- Difficulty date: April 14, 2018
- Submitted: April 16, 2018
- Operation: Air carrier
- Aircraft: N927FR
- Make and model: Airbus A319-112
- Aircraft serial: 2209
- Aircraft time: 48,512 hours, 23,921 cycles
- System (JASC): 4990 · APU Oil System
- Part: Seal
- Part number: 38633742
- Condition: Leaking
- Location: Apu Oil Cap
- Stage of operation: DE
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: O

## Discrepancy

STRONG ODOR DURING DESCENT IN COCKPIT ONLY.  FOUND APU OIL FILL CAP SEAL LEAKING.  REPLACED THE CAP AND SEAL, LEAK AND OPS CHECKED IAW AMM 49-00-81-710-197-A.  NO ODORS DETECTED.
